# SDR A6WA201543002

- Difficulty date: August 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,766 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3885, EMERGENCY LIGHTS ROW 8 & AFT INOPERATIVE.  R & R NR 4 INVERTER.  PERFORMED OPS CHECK IAW AMM 33-51-07.  OPS CHECKED GOOD.
